Curves of maximum modulus in coherent state representations
Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 4, p. 335-350
@article{AIHPA_1989__51_4_335_0,
     author = {Seip, Kristian},
     title = {Curves of maximum modulus in coherent state representations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {4},
     year = {1989},
     pages = {335-350},
     zbl = {0715.46048},
     mrnumber = {1034592},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1989__51_4_335_0}
}
Seip, Kristian. Curves of maximum modulus in coherent state representations. Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 4, pp. 335-350. http://www.numdam.org/item/AIHPA_1989__51_4_335_0/

[1] S. Bergman, The Kernel Function and Conformal Mapping, Amer. Math. Soc. Math. Surveys V, New York, 1950. | MR 38439 | Zbl 0040.19001

[2] C. Carathéodory, Conformal Representation, Camebridge University Press, 2nd ed., London, 1952. | Zbl 0047.07905

[3] J.R. Klauder and B.S. Skagerstam, Coherent States, World Scientific, Singapore, 1985. | MR 826247 | Zbl 1050.81558

[4] Th. Paul, Affine Coherent States and the Radial Schrödinger Equation I: Radial Harmonic Oscillator and Hydrogen Atom, Preprint, Centre de Physique Théorique, C.N.R.S., Luminy, Marseille, 1984.